Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

I would like to say it has been fun, but it hasn't

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    I would like to say it has been fun, but it hasn't

    Since I cannot inject into my stomach any longer dues to the callousing and the increased episodes of flu like symptoms after taking the shot I discussed moving over to a pill with the neuro.

    Wednesday my titration pack for Tecfidera shows up, so as of last Friday I took my last needle (hopefully)

    Good luck everyone that is still doing well on Rebif, it has been a constant companion for over ten years and was a savior from the Avonex needle.

    I will let you know if the things I am experiencing that I am now wondering might have been drug side effects go away.
    1995-symptoms with no cause
    2000-diagnosed with Probable MS.
    2000/1-started Avonex
    2002-Rebif b/c increasing brain plaques
    Nov-13-Tecfidera b/c needle fatigue&sympt
Working...
X